# SDR 97ZZZX411

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SC
- Make and model: Piper PA-31T3
- Aircraft serial: 31T8275017
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 454682
- Condition: Broken
- Location: Cb Panel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT ATTEMPTED TO SELECT THE MAIN LANDING GEAR TO THE UP POSITION.  THE GEAR HANDLE WOULD NOT SELECT UP.  PILOT RETURNED TO KENAI WITHOUT INCIDENT.  AFTER INSPECTING THE AIRCRAFT, MAINTENANCE PERSONNEL FOUND THAT THE CIRCUIT BREAKER FOR THE LANDING GEAR SOLENOID HAD FAILED.  THIS SOLENOID PREVENTS THE RETRACTION OF THE MAIN LANDING GEAR WHEN THE AIRCRAFT IS ON THE GROUND.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE CIRCUIT BREAKER PER MM AND OPS CHECKED LANDING GEAR SYSTEM.  RETURNED AIRCRAFT TO SERVICE.
